I have three dogs that were on Pro-Heart 6. One is an outdoors pet, part Shi-tzu/Basset Hound. The other two are long hair chihuahuas. The older dog is 12 years old, the chihuahuas are 5. I noticed the older pet became lethargic and began losing his hair. Vet blood tests didn't reveal anything wrong with him. I suspected it was possibly the Pro-Heart 6 because of what I had been reading on the net. So, I took him and my other two dogs off the medication. His hair began to grow back and he began to act normal again. The other two dogs (chihuahuas) never showed any signs of any problems whatsoever, but, when we took them for an exam, blood tests showed both dogs had elevated liver enzymes in the 600's and 400's. The next day we received a letter than Pro-Heart had been taken off the market. They were immediately started on Prednisone, liver enzymes went down but went back up as soon as they were discontinued. The dogs are not from the same litter. They're back on the Prednisone. They act fine and eat well with absolutely no signs of any disease. I noticed that one of my little ones hair is starting to thin out a little bit. Has anyone experienced anything similar. Do you have any suggestions and have you heard of Pro-Heart causing some of the problems I shared. Do you know of vets specializing in this kind of problem?